# SDR HALA2016110400510

- Difficulty date: November 5, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 23,446 hours, 55,521 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: 39200485513
- Part serial: CDI0253
- Condition: Backed Out
- Location: Le Slat
- Part time: 23,446 hours, 55,521 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB, FLAP DISAGREE, SLAT DISAG LEVEL 2 DURING SLAT RETRACTION.  PERFORMED VISUAL INSPECTION OF WING SLATS.  FOUND NR 3 DRIVE SLAT TRACK ATTACHMENT BOLT HITTING LE CUTOUT.  REPLACED BOLT PER DRAWING 591043B.  WRITEUP CONTINUE TO LOGPAGE 664612I2.  BLENDED RT WING NR 3 SLAT TRACK CUTOUT GOUGE DIMENSIONS: LENGTH.025" DEPTH .093 HFEC OK, WITHIN LIMITS PER SRM 51-70-01-2R-2 11/6/16.  REPLACED LEFT I/B SLAT DRIVE CYLINDER SEE LOGPAGE.  FUNCTION TEST OK PER -AMM 27-80-00.  ON INSPECTION FOUND LEFT WING INBOARD SLAT DRIVE CYLINDER BYPASSING.  REMOVED AND REPLACED LEFT WING INBOARD SLAT DRIVE CYLINDER PER AMM 27-82-04.  OPS CHECK LEAK CHECK OK.
